This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Olanzapine and Blepharoclonus

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Olanzapine is an atypical neuroleptic associated with low risk of extrapyramidal symptoms (EPS).1 However, recent case reports2-4 suggest that some patients developed abnormal movements while taking olanzapine. Incidence of motor eyelid complications associated with atypical antipsychotics is uncommon, and only a few case reports of blepharospasm or Meige’s syndrome have been reported with risperidone and olanzapine.4‘ ‹’ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 68

Quick Links: Schizophrenia and Schizoaffective Disorders , Side Effects